# SDR SIMA20220515002

- Difficulty date: May 15, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 18,211 hours, 11,665 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Landing Gear
- Condition: Fire
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AMAGED LH MLG FIRE UPON ARRIVAL / NO INJURIES REPORTED.-C/A-PERFORMED GVI ON LH MLG, AXLE AND THE SURROUNDING AREAS. NO DEFECTS FOUND. SEE ITEMS 2 AND 3 ALSO ITEMS NO 1 AND 2 ON PAGE 4882322
